# SDR DALA2024080507760

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 89,493 hours, 11,786 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 6j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 O2 MASK PANEL AT 6J OPENED ON LANDING. CORRECTIVE ACTION: RESECURED PER A330 AMM 35-23. OK FOR SERVICE. (6098944)
